RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 74–103 (Mi cheb271)  

This article is cited in 1 scientific paper (total in 1 paper)

The exponent of convergence of a special integral in multidimensional problems Terry

Ilgar Shikar oglu Jabbarov

Ganja State University

Abstract: In the present article new lower and upper bounds for the convergence exponent of the special integral of Tarry's problem are proven. The question on convergence is solved for a wide class of polynomials.

Keywords: Tarry's problem, special integral, convergence exponent, system of diophantine equations, Gram determinant, surface integrals.

Full text: PDF file (352 kB)
References: PDF file   HTML file

UDC: 511
Received: 10.05.2013

Citation: Ilgar Shikar oglu Jabbarov, “The exponent of convergence of a special integral in multidimensional problems Terry”, Chebyshevskii Sb., 14:2 (2013), 74–103

Citation in format AMSBIB
\Bibitem{Dzh13}
\by Ilgar~Shikar~oglu~Jabbarov
\paper The~exponent of~convergence of~a~special integral in~multidimensional problems Terry
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 74--103
\mathnet{http://mi.mathnet.ru/cheb271}


Linking options:
  • http://mi.mathnet.ru/eng/cheb271
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Sh. Dzhabbarov, “Pokazatel skhodimosti osobogo integrala dvumernoi problemy Terri s odnorodnym mnogochlenom stepeni 2”, Matem. zametki, 105:3 (2019), 375–382  mathnet  crossref  elib
  • Number of views:
    This page:212
    Full text:88
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019